Acta Mathematica

, Volume 119, Issue 1, pp 1–25 | Cite as

Partial regularity of mappings between Euclidean spaces

  • Jan Boman


Euclidean Space Partial Regularity 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Boman, J., Differentiability of a function and of its compositions with functions of one variable. To appear in Math. Scand.Google Scholar
  2. [2]
    Bourbaki, N.,Algèbre, Chap. IV, § 1, Exercise 1.Google Scholar
  3. [3]
    Marchaud, A., Sur les dérivées et sur les différences des fonctions de variables réelles.J. Math. Pures Appl., 6 (1927), 337–425.zbMATHGoogle Scholar
  4. [4]
    Timan, A. F.,Theory of approximation of functions of a real variable. Pergamon Press, Oxford 1963.Google Scholar
  5. [5]
    Zygmund, A., Smooth functions.Duke Math. J., 12 (1945), 47–76.CrossRefzbMATHMathSciNetGoogle Scholar

Copyright information

© Almqvist & Wiksells Boktryckeri AB 1967

Authors and Affiliations

  • Jan Boman
    • 1
  1. 1.The University of StockholmStockholmSweden

Personalised recommendations